# SDR AALA202102269011

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,616 hours, 7,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156797
- Condition: No Test
- Location: Emergency Lights
- Part time: 502,214 hours, 501,060 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOMPLISHED CIDS TEST PER PS CHECK. FOUND BATTERY/EPSU (10WL) FORWARD MESSAGE. REMOVED AND REPLACED EPSU 10WL IAW AMM 33-51-38.
